# SDR R7MA710732539

- Difficulty date: November 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 01077002805
- Part serial: 21336
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTING POWER SUPPLY, UNIT INOPERATIVE.  RECEIVED NEW UNIT FROM AVIALL.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
